MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. 3MM COMPRESSION SCREW SYSTEM - INTERFRAG

TREACE MEDICAL CONCEPTS, INC. 3MM COMPRESSION SCREW SYSTEM - INTERFRAG
Model Number SK18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2019, all hardware was removed in a revision surgery due to what the patient believed was her "body rejecting it." no additional information has been received to date confirming the patient has a metal allergy.No devices were returned to the manufacturer for evaluation.The device history records for all devices intended to be implanted were reviewed (1405-1085 and 1405-1087) and no issues were identified during the manufacture and release of the devices that could have contributed to the problem reported.The other devices explanted in the same revision surgery were also tmc devices which were reported in mdrs 3011623994-2021-00054 and 3011623994-2021-00056.Based on the limited information available and unsuccessful attempts to obtain additional information, the most likely cause of what was reported cannot be determined as it is unknown if the patient underwent allergy testing to confirm metal as the source.No facts suggest a causal relationship between the implantation/explantation of tmc devices and the patient's reaction.The company will supplement the mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2019, all hardware was removed in a revision surgery due to what the patient believed was her "body rejecting it." no additional information has been received to date confirming the patient has a metal allergy.No other patient outcomes were reported as a result of this event.

Brand Name
3MM COMPRESSION SCREW SYSTEM - INTERFRAG
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
203 fort wade road, suite 150
ponte vedra FL 32081
MDR Report Key12641819
Report Number3011623994-2021-00055
Device Sequence Number1416530
Product Code HWC
UDI-Device Identifier00853114006068
UDI-Public00853114006068
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Model NumberSK18
Device Lot Number26604
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;